# SDR SWAA2023071875485

- Difficulty date: July 6, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FRONT SPAR UPPER SLIDE SEAL CRACKED.<[01] DISCONNECTED RT HORIZ STAB F/S UPPER SLIDE SEAL LINKS FROM SLIDE SEAL PER SOPM 20-50-01.;[02] REMOVED AND REPLACED RT HORIZ STAB FRONT SPAR UPPER SLIDE SEAL IAW MM 53-31-31-000-802 AND MM 53-31-31-400-802 STEPS 3.F.; 3.G. OPS CHECK GOOD;[03] VERIFIED CORRECTIVE ACTION 2.
